Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from frequent urges to urine, back pain, increased creatinine. Could it be kidney infection?

i have just had a blood test and urine analysis which has shown my blood creatinine level to be 73 with estimated GFR of 75 previous reading have shown between 73-85 - however my urine analysis showed up an albumin/creatinine ratio to be 6.26 with urine creatinine of 1756 -a week ago it showed up at 4. About 30 years ago i got nephrotic syndrome from strep infection i have never had a recurrence but my filtration was slightly damaged but the kidney function has been performing ok to now . over the last week i have recently been suffering from frequent urges to go pass urine, pain in my lower back, fatigue and generally feeling unwell i have noticed slight frothy consistency to my urine - i did think that i may have UTI but the dip stick showed up negative on all counts of protein, blood and white cells - the culture is awaited. i am very concerned that i may have a recurrence of nyphretis as i was fluey recently but i had a throat swab which was negative for strep . Up to now recently i have been symptom free from kidney problems i am monitored by a nephrologistDo you think that i could have a kidney infection /uti which is driving increase in creatinine and albumin ? many thanks for your advice
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Nephrologist 's  Response
I must appreciate that you under the supervision of your Nephrologist are taking care of your kidneys.
The symptoms you have described suggest an 'Over Active Bladder' which can be taken care of by Tab Oxybutynin 2.5mg OD.You may also start Tab Sodabicarb(500mg) 1 tab OD
You GFR is slightly reduced but can be maintained by taking care & avoiding NSAIDS & other nephrotoxic drugs & diet items.
All the best
Answered: Sun, 28 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor